# SDR GAIA00556

- Difficulty date: August 24, 2000
- Submitted: December 8, 2000
- Operation: Air carrier
- Aircraft: N6810
- Make and model: Boeing 727223
- Aircraft serial: 19485
- System (JASC): 5520 · Elevator Structure
- Part: Access Panel
- Condition: Cracked
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: DURING HEAVY CHECK FOUND: RIGHT HAND ELEVATOR CRACK IDICATION AT L/E, AFT OF ACCESS PANEL.  CORRECTIVE ACTION: FABRICATED REPAIR ANGLE IAW 727 SRM 51-20-1
